# SDR AWXA960046

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Disbond
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND DISBOND OF SKIN BONDED DOUBLER AT STATION 857, BETWEEN STRINGER 24 AND 25 LEFT.  REPAIRED DISBONDED DOUBLER AT STATION 857 BETWEEN STRINGER 24 AND 25 LEFT PER SRM 53-30-03, FIGURE 17, DETAIL II, III AND IV, SHEETS 1-7.  (M)
